MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Codes Dysuria (2684); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction and urge incontinence.It was reported that shortly after they had an mri about a month ago, they felt like the therapy wasn't working quite right.Caller stated that they can never tell if their bladder is empty or not and in the mornings it seems like it's a very slow flow.Caller added that they also have a prolapse and don't know if that's causing it.Caller mentioned that they had to turn the therapy off for the mri and thought they had turned it back on, but they weren't sure if it was working or not.Caller said they charged the handset the other day but couldn't charge the recharger because they lost their charging cord.An email was sent to the repair department to replace the charging cord and ac power adapter.Agent reviewed with caller to call back if they need further assistance with troubleshooting.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the patient.They reported that they had an mri and the cord got misplaced.New cord was sent to them.Issue was resolved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the patient.They reported that the cause of having therapy issues shortly after having an mri was determined and the patient listed the likely cause as being "just did not realize cord was missing until later with this." when asked the steps that were taken, patient noted that a "new cord was sent to me!" the patient reported that the issue has been resolved.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21305259
Report Number2649622-2025-03362
Device Sequence Number8849145
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2026
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA2Z4PZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/18/2025
04/08/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/26/2025
04/11/2025
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale